# SDR UPS01235216

- Difficulty date: February 15, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, UPPER CHORD OF INTERCOSTAL BETWEEN BS 1148 & BS 1156 CRACKED.  REPLACED UPPER CHORD OF INTERCOSTAL IAW SRM 51-20-2.
